MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5.5" (14 CM) APPX 0.55 ML, SMALLBORE TRIFUSE EXT SET W/3 CHEMOCLAVE®, SPIROS® W/; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5.5" (14 CM) APPX 0.55 ML, SMALLBORE TRIFUSE EXT SET W/3 CHEMOCLAVE®, SPIROS® W/; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3700
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is reported to not be available for return, however, a lot review should be completed.
 
Event or Problem Description
Event occurred on an unspecified date involving a 5.5" (14 cm) appx 0.55 ml, smallbore trifuse ext set w/3 chemoclave¿, spiros¿ w/red cap, 3 clamps where the reporter stated that during infusion, when they clamp the pinch clamps, they aren't clamping down all the way and fluid is able to escape into the other lumens.There was patient involvement and no adverse event as a result of this event.
 
Additional Manufacturer Narrative
Investigation summary- the complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history was reviewed and no nonconformities were found that would have led to the reported complaint.

Brand Name
5.5" (14 CM) APPX 0.55 ML, SMALLBORE TRIFUSE EXT SET W/3 CHEMOCLAVE®, SPIROS® W/
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22284552
Report Number9617594-2025-01274
Device Sequence Number15533585
Product Code ONB
UDI-Device Identifier00887709089181
UDI-Public(01)00887709089181(17)290701(10)14090224
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3700
Device Lot Number14090224
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED DRUG.
Patient SexUnknown